# SDR DALA13029463753

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE RT SIDE BS 947 CREASE BEAM INNER CHORD CORRODED.  TASK 53-380.  MX R & R CREASE BEAM AT R-2 DOOR AREA INNER CHORD IAW SRM 51-40-02 AND DWG 147A8501.
